MathSciNet Relay Station
MathSciNet bibliographic data
MR874739 (88e:65023) 65D30 (65D32)
Sloan, Ian H.; Kachoyan, Philip J. Lattice methods for multiple integration: theory, error analysis and examples. SIAM J. Numer. Anal. 24 (1987), no. 1, 116–128.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement